A spatial model for the abundance of species


Journal Article

The voter model, with mutations occurring at a positive rate a, has a unique equilibrium distribution. We investigate the logarithms of the relative abundance of species for these distributions in d ≥ 2. We show that, as α → 0, the limiting distribution is right triangular in d = 2 and uniform in d > 3. We also obtain more detailed results for the histograms that biologists use to estimate the underlying density functions.

Duke Authors

Cited Authors

  • Bramson, M; Cox, JT; Durrett, R

Published Date

  • April 1, 1998

Published In

Volume / Issue

  • 26 / 2

Start / End Page

  • 658 - 709

International Standard Serial Number (ISSN)

  • 0091-1798

Citation Source

  • Scopus